# SDR CALA2016120501034

- Difficulty date: December 5, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 60,844 hours, 24,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TESTED EMERG LIGHTS ON FAP. GOT MSG "EPSU UNIT AFT L" PER TSM 33-51-00-810-801-A, NEED TO REPLACE BATTERY PACK AND BATTERY. PN 3214-54-10 AND 3214-31. REMOVED AND REPLACED AFT BATTERY PACK AND AFT BATTERY IAW AMM 33 -51-38. OPS NML.
